# SDR RAAA00E4006

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,660 hours, 42,964 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 8020743
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD BANG HEARD IN VICINITY OF NOSE WHEEL AREA,  CLIMBING THROUGH FLIGHT LEVEL 18,000.  ON FIRST LANDING GEAR EXTENSION WE HAD READ UNSAFE NOSE GEAR INDICATION.  SECOND GEAR EXTENSION SHOWED 3 GREEN LIGHTS.SERVICE NOSE LANDING STRUT IAW ELECTRA MM 32-4-1.  ALSO CLEANED AND LUBED NOSE LANDING GEAR IAW ELECTRA LUBE CHART 32-3 PAGE 1.  ALSO PERFORMED NUMEROUS NOSE GEAR RETRACTIONS AND EXTENSIONS PER ELECTRA MM 32-0 PAGE 201.  OP CHECKS GOOD.
